top of page

Fri, Apr 05

|

Live Zoom Workshop

Arvigo® Self Care Workshop

Are you looking to take your health into your own hands? This workshop will show you how...

Registration is closed
See other events
Arvigo®  Self Care Workshop
Arvigo®  Self Care Workshop

Time & Location

Apr 05, 2024, 8:00 AM GMT+7 – Apr 13, 2024, 12:00 PM GMT+7

Live Zoom Workshop

About the Event

This online self-care oriented class is for everyone interested in improving their reproductive and digestive health. It covers anatomy and physiology of abdominal and reproductive organs, addresses the causes and symptoms of a displaced uterus, prostate congestion, and demonstrates self-care abdominal massage techniques.

The class also addresses herbal, nutritional, emotional, and spiritual support for the massage techniques ensuring thorough understanding of how these techniques facilitate optimal wellness. The aim of the class is for all students to learn how to perform the abdominal self-care massage and other self-care techniques on themselves.

*Licensed healthcare professionals require this course to enroll in the Level 2 Arvigo® Practitioner Training.

Class dates and time:

The workshop will be held over two consecutive weeks on Friday and Saturday/Thailand time.

Friday        April 5    from 8am  to 12pm Bangkok, Thailand Time

Saturday  April 6    from 8am to 12pm      

Friday        April 12  from 8am to 12pm  

Saturday  April 13  from 8am to 12pm  

Here are a few time conversions for reference: (Please double check the time coversion is correct.)

Asia

Singapore   9am to 1pm  (1 hours later)

Taiwan           9am to 1pm (1 hour later)

Japan           10am to 2pm (2 hours later)

Australia/New Zealand

Brisbane          11am to 3pm (3 hours later)

New Zealand  2pm to 6pm (6 hours later)

In the U.S. this class will take place on Thursday and Friday evenings...  April 4/5 & 11/12

Los Angeles  5pm to 9pm  (15 hours behind)

New York       8pm to 12am (12 hours behind)

This is a Live Zoom class. Please note we do NOT record the class for privacy reasons, etc. 

If you miss a class, don't worry we will work something out in a future class, so that you can get a certificate.

Class fee is $250 USD

For more information...

Please e-mail Lisa at OptimalReproductiveHealth.com to receive our Welcome Letter with more details and to register.

About the instructor:

Lisa Levine has a background in Chinese medicine and Yoga. Due to her own health concerns she was introduced to The Arvigo Techniques of Maya Abdominal Therapy®. Ten years ago, She became a practitioner and began teaching the Arvigo® Self-Care Workshop. This work shop is open to anyone interested in taking their health into their own hands and having a better understanding of their amazing body. The most comment feedback she gets from a workshop is, “why didn’t we learn this in school.”

Testimonials from previous workshops…

Loved the course, the info and I am hungry for more. I heard about this work from a Women's Chiropractic Facebook group when they mentioned Arvigo Massage, so I went and read the book Sastun and from there decided this was totally up my alley and in my interest and something I needed to add to my self care, knowledge and I hope to expand to the other courses to offer it in service to others.

I took the Arvigo® Self Care course with Lisa in November.  It was a 4 week class via zoom. Despite being an online class, it was fantastic.  Lisa is SUCH a wealth of knowledge and information about all aspects of women's health! I wish I had taken this class year's ago. Not only did she include content covered for the course syllabus, but recommendations for reading and further study for months, if not years to come! Lisa is very inspiring through her teachings, empowering women to be educated on things no one tells you about your body, and take charge, and goes above and beyond for her students. I'm greatly looking forward to continuing my Arvigo® education, thanks to Lisa.

I took Arvigo® Self Care with Lisa and Optimal Reproductive Health in Dec, 2021 and it was for sure one of the best experiences I subscribed myself to - 2 weekends sharing the most important knowledge with a group of women, which made a truly special and empowering experience! And I've adopted steaming and abdominal massage into my daily self care. Thanks for sharing the knowledge, introducing the life style and inspiring all the women in this community! Highly recommended!

Share This Event

bottom of page